# SDR CA031015009

- Difficulty date: October 6, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 5,679 hours
- Engine: Lyc O235L2C
- System (JASC): 2720 · Rudder Control System
- Part: Bar
- Part number: 04115262
- Condition: Cracked
- Location: Rudder Pedal
- Component: Pedal, Cessna
- Component part number: 04115262
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF LT RUDDER CONTROL IN FLIGHT. LT RUDDER TORQUE TUBE BAR FOUND CRACKED AND DEFORMED WHERE THE 'TEE' IS WELDED TO THE BAR.  LT RUDDER PEDAL ON THE RT. (AIRCRAFT BEING FLOWN FROM RT SEAT) CRACK 2 INCHES LONG, FROM END OF PIPE, AROUND HEAT AFFECTED ZONE OF THE WELD, CONTINUING FOR .7500 INCH ALONG PIPE (INBOARD).  AIRCRAFT LANDED SAFELY AT DESTINATION AIRPORT (CYBW).
